# SDR ABXA000308

- Difficulty date: June 30, 2000
- Submitted: July 3, 2000
- Operation: Air carrier
- Aircraft: N818AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46075
- Aircraft time: 74,058 hours, 24,565 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Check Valve
- Part number: 56194332
- Part serial: 3689
- Condition: Failed
- Location: Nlg Ww
- Part time: 1,499 hours, 696 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

DURING CRUISE,  EXPERIENCED RAPID COCKPIT PRESSURIZATION AT FL 320. CABIN PRESSURE WAS UNCONTROLLABLE AND WAS NEVER RECOVERED. PERFORMED EMERGENCY DESCENT. REPLACED REVERSE FLOW CHECK VALVE. OPS AND LEAK CHECKED GOOD.
